# SDR DALA2018082305212

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 76,497 hours, 57,901 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Cam
- Condition: Missing
- Location: Apu Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND INSPECTION, FOUND ONE CAM LOCK MISSING ON RIGHT APU COMPARTMENT DOOR. INSTALLED THE CAM LOCK IAW  AMM 52-45.  ACFT OK FOR SERVICE.
